MAUDE Adverse Event Report: ENCISION INC. ENCISION ES0537 WAVE GRASPER, 35CM; LAPAROSCOPIC GRASPER

ENCISION INC. ENCISION ES0537 WAVE GRASPER, 35CM; LAPAROSCOPIC GRASPER
Model Number ES0537
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial review of returned device showed grasper linkage component broke, preventing instrument function.Inspection under magnification not do identify any loose or absent material or components.
 
Event or Problem Description
Customer reported during laparoscopic cholecystectomy that incision es0537 wave grasper insert broke at the base of the jaw near the hinge.Customer reported no serious injury or medical intervention required.Customer reported no risk of serious injury or death if the event reoccurred.

Brand Name
ENCISION ES0537 WAVE GRASPER, 35CM
Common Device Name
LAPAROSCOPIC GRASPER
Manufacturer (Section D)
ENCISION INC.
6797 winchester cir
boulder CO 80301
MDR Report Key9195086
Report Number1722040-2019-00001
Device Sequence Number13993067
Product Code GEI
UDI-Device Identifier10815288011733
UDI-Public10815288011733
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberES0537
Device Catalogue NumberES0537
Device Lot NumberYHA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight89